Medical Questions > Womens Health > Menstruation Forum

Light pink gooey discharge?

Must Read
Menstruation is a woman's normal monthly menstrual period. But what are the signs of abnormal periods? When is vaginal bleeding serious?...
Regular vaginal bleeding vagina is a sign of healthy menstruation. What signs and symptoms point to menstrual problems? Read on to learn the difference....
Menstrual irregularity means that something is wrong. Learn how to identify the signs and symptoms of an irregular period to prevent larger problems later...
I was on the depo shot since August, got off it in May and switched to the pill because I was spooting the entire time. After two weeks on the pill the spotting stopped. Then on June 8th I had a normal period. Really bad cramps, etc... It ended on the 15th. On the 19th my husband and I decided to start trying for a baby. So I stopped taking my pills. four days later (23rd) I started another "period" I thought it might be implantion but it was bright red and very gooey at first. After four days i had to wear a tampon. SO I figured it was a period. That ended the 1st of July. Now on July 10th I started another "period" It was very light and pink this time and very sticky/gooey. But only when I wipe. However today I wiped and it was bright red. I still dont need to wear anything and it is only when I wipe. But it is also not every time. I am so confused. This seemed more like implantation bleeding because of the color and what not, but I have no idea!? I am meeting with my doctor this week to see whats wrong, but I would like some insight on what you think it might be? Thanks!
Did you find this post helpful?
|

User Profile
replied July 17th, 2012
Hi,
Welcome to ehealthforum,
If you had been on the birth control pills after the withdrawal bleeding/period at end of your first pill pack, the second bleeding that you experienced could have been the withdrawal bleeding due to stopping with the pill use. If you had been sexually active and if your ovulation/fertility has returned immediately after stopping with the hormonal contraceptive use, then the light and pink bleeding/discharge that you describe could be suggestive of probable implantation bleeding. Wait and watch for your next periods. Look out for development of any other new symptoms if pregnancy is suspected. If periods do not start within 10 days of expected period dates, or if you get abnormal periods, or if you suspect chances of pregnancy, consider visiting your doctor/gynecologist at the earliest for thorough examination (to confirm pregnancy related changes/signs in body) and blood/serum HCG level test (to confirm/rule out pregnancy accurately). Be in regular monitoring and follow-up with your treating doctor/gynecologist and report any new/abnormal symptoms immediately. Take adequate rest. Drink plenty of water. Maintain healthy diet.
Take care.



|
Did you find this post helpful?
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Menstruation , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.